# SDR SWAA042534

- Difficulty date: August 30, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 57,406 hours, 44,026 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654482517
- Part serial: 8448
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF GEAR LEVER SELECTED TO UP, ALL GEARS RETRACTED NORMAL.  WHEN LEVER SELECTED TO OFF RT MLG CAME DOWN.  REMOVED AND REPLACED UPLOCK ACTUATOR PER MM.
